# SDR IPXA2020061556515

- Difficulty date: May 24, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Filler
- Part number: ARC09718
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING UPPER SURFACE FWD OF I/B AILERON HAS CORROSION.  REPAIRED RT WING UPPER T/E SPACER FILLER CORROSION BETWEEN STA XORS 408 - XORS 420 IAW EA 011-5700-01-A8331 REV IR AND EO MD11-5710-76851-A. (MINOR)
